發表年月: 年 到
匯出:Excel格式



期刊論文
  1. Chin-Lin Shiue , “ Distance Restricted Optimal Pebbling In Cycles” , 2020 , Discrete Applied Mathematics , vol.279 , p.125-133. (SCI期刊)
  2. Chin-Lin Shiue; Hung-Hsing Chiang; Mu-Ming Wong; H. M. Srivastava2 , “The Optimal t-Pebbling Number of a Certain Complete m-Ary Tree” , 2019 , Rev. Real Acad. Cienc. Exactas Fis. Natur. Ser. A , vol.133 , p.2889-2910. (SCI期刊)
  3. Chin-Lin Shiue; Hung-Hsing Chiang; Mu-Ming Wong; H. M. Srivastava , “Optimal t-Pebbling in Cycles” , 2019 , Utilitas Mathematica , vol.111 , p.49-66. (SCI期刊)
  4. Chin-Lin Shiue , “ Capacity Restricted Optimal Pebbling In Graphs” , 2019 , Discrete Applied Mathematics , vol.260 , p.284-288. (SCI期刊)
  5. Jr-Chang Chen; Chin-Lin Shiue , “An investigation of the game of Defend the Island” , 2018 , ICGA Journal , vol.40 , p.330-340. (SCI期刊)
  6. Ming-Hway Huang; Chin-Lin Shiue , “Balanced and Strongly Balanced (m,n)-Tadpole Systems” , 2018 , Utilitas Mathematica , vol.107 , p.3-18. (SCI期刊)
  7. Chin-Lin Shiue; Hui-Chuan Lu ; Jun-yi Kuo , “The IC-indices of Complete Multipartite Graphs” , 2017 , TAIWANESE JOURNAL OF MATHEMATICS , vol.21 , p.1213-1231. (SCI期刊)
  8. Chin-Lin Shiue , “Optimally t-Pebbling Graphs” , 2015 , Utilitas Mathematica , vol.98 , p.311-325. (SCI期刊)
  9. Hung-Lin Fu, Kuo-Ching* Huang and Chin-Lin Shiue , “ A note on optimal pebbling of hypercubes. ” , 2013 , J. of Combinatorial Optimization , vol.25 , p.597-601. (SCI期刊)
  10. Chin-Lin Shiue; Hui-Chuan Lu , “Trees Which Admit No alpha-labelings” , 2012 , Ars Combinatoria , vol.103 , p. 453-463. (SCI期刊)
  11. Chin-Lin Shiue; Hung-Lin Fu , “The Optimal Pebbling Number of the Caterpillar” , 2009 , Taiwanese Journal of Mathematics(TJM) , vol.13 , p.419-429. (SCI期刊)
  12. Chin-Lin Shiue; Hung-Lin Fu , “The IC-Indices of Complete Bipartite Graphs” , 2008 , The Electronic Journal of Combinatorics , vol.15 , p.1-13. (SCI期刊)
  13. Chin-Lin Shiue, Hung-Lin Fu , “α-labeling number of trees” , 2006 , Discrete Mathematics , vol.306 , p.3290-3296. (SCI期刊)
  14. H. L. Fu, F. K. Hwang, M. Jimbo, Y. Mutoh and C. L. Shiue , “Decomposing complete graphs into Kr × Kc’s” , 2004 , Journal of statistical planning and Inference , vol.119 , p.225-236. (SCI期刊)
  15. Hung-Lin Fu, Chin-Lin Shiue, Xiuzhen Cheng, Ding-Zhu Du, Joon-Mo Kim , “A quadratic integer programming with application in chaotic mappings of complete multipartite graphs” , 2001 , J. of Optimization Theory with Appl. , vol.110 , p.546-556. (SCI期刊)
  16. Chin-Lin Shiue, Hung-Lin Fu , “The optimal pebbling number of complete m-ary tree” , 2000 , Discrete Mathematics , vol.222 , p.89-100. (SCI期刊)
  17. Chin-Lin Shiue, Saad El-Zanati, Hung-Lin Fu , “A note on the α-labeling of bipartite graphs” , 2000 , Discrete Mathematics , vol.214 , p.241-243. (SCI期刊)
  18. Chin-Lin Shiue , “The α-labeling number of bipartite graphs” , 1999 , Australas. J. Combi. , vol.19 , p.123-128.
  19. Hung-Lin Fu; Kuo-Ching Huang; Chin-Lin Shiue, , “Maximal configurations of stars” , 1990 , JCMCC , vol.8 , p.51-59.
  20. Hung-Lin Fu; Chin-Lin Shiue , “On the existence of whim domino squares” , 1990 , JCMCC , vol.7 , p.171-175.
研討會論文
  1. Chin-Lin Shiue; Hung-Hsing Chiang; Mu-Ming Wong , “ The Optimal t-Pebbling Number of Complete m-ary Tree” , 2016 , The 4th Japan-Taiwan Conference on Combinatorics and its Applications , 2016 /3 /5 ~ 2016 /3 /7 , Japan .
  2. Chin-Lin Shiue , “Optimally l-Pebbling Graphs” , 2012 , The 2nd Japan-Taiwan Conference on Combinatorics and its Applications , 2012 /11 /10 ~ 2012 /11 /12 , Japan .
專書
  1. 王牧民; 史青林; 吳裕振 , 翻譯者 , “微積分” , 滄海圖書資訊股份公司 , 2015 , 978-986-5647-11-7 .
  2. Chin-Lin Shiue; Yuh-Jenn Wu; Mu-Ming Wong , 自著者 , “Calculus” , McGraw-Hill , 2014 , 978-986-341-110-9 .
  3. 史青林;林余昭;鄭子韋 , 翻譯者 , “微積分” , 歐亞書局 , 2012 , 978-986-6121-67-8 .
  4. 史青林;林余昭;鄭子韋 , 翻譯者 , “微積分” , 歐亞書局 , 2009 , 978-986-6637-46-9 .
技術報告
  1. C.L. Shiue , “圖論中的點標號與 (0,1)-矩陣的關係” , 2005 .
  2. C.L.Shiue , “圖的分割與標點的標號(II)” , 2004 .
  3. C. L. Shiue , “圖的分割與標點的標號” , 2003 .